RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 173, Pages 113–124 (Mi tm2152)  

This article is cited in 1 scientific paper (total in 1 paper)

Spaces of anisotropic potentials. Applications

A. A. Davtyan


Full text: PDF file (1144 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 173, 119–131

Bibliographic databases:
UDC: 517.518.14

Citation: A. A. Davtyan, “Spaces of anisotropic potentials. Applications”, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Collection of papers, Trudy Mat. Inst. Steklov., 173, 1986, 113–124; Proc. Steklov Inst. Math., 173 (1987), 119–131

Citation in format AMSBIB
\Bibitem{Dav86}
\by A.~A.~Davtyan
\paper Spaces of anisotropic potentials. Applications
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~11
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 173
\pages 113--124
\mathnet{http://mi.mathnet.ru/tm2152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864838}
\zmath{https://zbmath.org/?q=an:0632.46022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 173
\pages 119--131


Linking options:
  • http://mi.mathnet.ru/eng/tm2152
  • http://mi.mathnet.ru/eng/tm/v173/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Karapetyants, V. A. Nogin, “Characterization of functions in anisotropic spaces of complex order”, Russian Math. (Iz. VUZ), 42:5 (1998), 22–28  mathnet  mathscinet  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:100
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020